# SDR UPS07M50505

- Difficulty date: August 25, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLIGHT CREW PRE DEPT CK - L1 DOOR EVACUATION SLIDE PRESS PUSH TO TEST INOP, M357419.  PFM T/S FOUND LAMPS MISSING PTT SWITCH CONTACT WAS NO GOOD.  REPLACED 2EA LAMPS & ADJUSTED PTT SWITCH & PFM OPERATION TEST.  CONDITION BACK TO SATISFACTORY AS PER AMM 25-61-04, MEL 25-61-2 & DEFERRAL M357419 IS CLOSED.
